MathSciNet Relay Station
MathSciNet bibliographic data
MR1227472 14K10 (14D20)
de Jong, A. J. The moduli spaces of principally polarized abelian varieties with $\Gamma_0(p)$-level structure. J. Algebraic Geom. 2 (1993), no. 4, 667–688.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement